website


SPALT Plus Caffeine N pain tablets

PharmaSGP GmbH

Sale price £27.08 Regular price £33.00

Tax included. Shipping calculated at checkout.

SPALT Plus Caffeine N pain tablets

Pack size:20 pc Dosage form:Tablets

Spalt ® Plus Caffeine N pain

Spalt ® Plus Caffeine N is a medicine for acute mild to moderately severe pain.
✔ Strong trio: The tried and tested combination of aspirin and paracetamol was supplemented by the accelerator caffeine
✔ Fast onset of action: The onset of action is shortened by the caffeine
✔ Pain-relieving and anti-inflammatory

Spalt ® Plus Caffeine N is an over-the-counter medicine for acute mild to moderately severe pain . Gap ®Plus Caffeine N contains the tried and tested active ingredients ASS and Paracetamol as well as the active accelerator caffeine. The two active substances ASA and paracetamol complement each other in their mechanism of action. In addition, caffeine increases the effectiveness of acetylsalicylic acid and paracetamol and shortens the onset of action. Spalt Plus Caffein N ® combats pain so quickly.



ACTIVE INGREDIENTS
One Spalt ® Plus Caffeine N tablet contains:
Acetylsalicylic acid (Ph.Eur.) 250 mg I Paracetamol 200 mg I Caffeine 50 mg Other ingredients: contains aluminum oxide, microcrystalline cellulose, corn starch, hydrogenated castor oil.

AREAS OF APPLICATION
Spalt ®Plus Caffeine N is a medicine for acute mild to moderately severe pain.

INSTRUCTIONS FOR USE
Unless otherwise prescribed, the usual dose for adolescents from 14 years of age and adults is: 1 - 2 tablets Spalt ® Plus Caffeine N (equivalent to 250–500 mg acetylsalicylic acid, 200–400 mg paracetamol and 50–100 mg caffeine) if necessary up to 3 times a day (usually 4 to 8 hours apart).

The maximum dose of 6 Spalt ® Plus Caffeine N tablets (equivalent to 1500 mg acetylsalicylic acid, 1200 mg paracetamol and 300 mg caffeine) per day should not be exceeded. Gap ®Plus Caffeine N should either be swallowed after disintegrating into a little liquid or swallowed whole with plenty of liquid (e.g. a glass of water). Do not take on an empty stomach.

Spalt ® Plus Caffein N should not be taken for longer than 3 days without medical or dental advice.

If the impression arises that the effect of Spalt ® Plus Caffeine N is too strong or too weak, we recommend consulting a doctor or pharmacist.



IMPORTANT NOTES Must be sold in a
pharmacy. Store drug out of reach of children. Note leaflet. Painkillers should not be taken for a long time or in higher doses without medical or dental advice.


For information on risks and side effects, read the package insert and ask your doctor or pharmacist.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!